Guilfoyle, B. and Klingenberg, W. (2019) 'Mean curvature flow of compact spacelike submanifolds in higher codimension.', Transactions of the American Mathematical Society., 372 (9). pp. 6263-6281.
We prove the longtime existence for mean curvature flow of a smooth n-dimensional spacelike submanifold of an (n + m)-dimensional manifold whose metric satisfies the timelike curvature condition.
|Full text:||(AM) Accepted Manuscript|
Download PDF (313Kb)
|Publisher Web site:||https://doi.org/10.1090/tran/7766|
|Publisher statement:||© 2019 American Mathematical Society. First published in 1 February 2019 Guilfoyle, B. & Klingenberg, K. (2019). Mean Curvature Flow of Compact Spacelike Submanifolds in Higher Codimension. Transactions of the American Mathematical Society 372(9): 6263-6281, published by the American Mathematical Society.|
|Date accepted:||29 November 2018|
|Date deposited:||30 November 2018|
|Date of first online publication:||01 February 2019|
|Date first made open access:||01 February 2019|
Save or Share this output
|Look up in GoogleScholar|